MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515003
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description: before use.In the medical oncology - when the syringe adapter was connected to the vial adapter to dilute the powder vial, a very small amount of liquid flow was observed.For control purposes, the syringe adapter was separated from the vial adapter.At this time, the needle inside the syringe adapter remained completely outside.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one photo was provided to our quality team for investigation.Through visual inspection, the grips of the safety sleeve are observed to be moved from their proper position causing the needle to be exposed.A device history review was performed for injector lot 2311005, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported event.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device.Results were reviewed for the reported lot and verified product met required specifications.Retained samples of the reported lot were used for additional evaluation.The products were thoroughly inspected, no damage was observed within any of the devices.Functional testing was performed, liquid could flow through the injector without issue and no evidence of any obstruction was identified.Based on sample evaluation, it was determined this likely occurred as a result of excessive force during the connection/disconnection the device.It is important to grip the white injector components when engaging/ disengaging; do not grip the blue safety sleeve.If the safety sleeve grips become dislocated, the injector is activated causing needle exposure.To prevent damage to the handles of the safety sleeve, the injector must be removed by pulling it backwards and must not be forcefully engaged.The instructions for use must be carefully followed when using phaseal devices in order to avoid any damage to the product that may result in the device not functioning as intended.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for updated device evaluation (physical sample returned: one photo and one physical sample was provided to our quality team for investigation.Through visual inspection, the grips of the safety sleeve are observed to be moved from their proper position causing the needle to be exposed.Functional testing was performed, liquid moved from the syringe through the injector without issue, no resistance was detected.A device history review was performed for injector lot 2311005, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported event.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including flow rate verification.Results were reviewed for the reported lot and verified product met required specifications.Retained samples of the reported lot were used for additional evaluation.The products were thoroughly inspected, no damage was observed within any of the devices.Functional testing was performed, liquid could flow through the injector without issue and no evidence of any obstruction was identified.Based on the sample evaluation and our team's investigation, no issue related to flow rate was identified, therefore no root cause can be established.In relation to the needle exposure, it was determined this occurred as a result of excessive force during the connection/disconnection the device.It is important to grip the white injector components when engaging/ disengaging; do not grip the blue safety sleeve.If the safety sleeve grips become dislocated, the injector is activated causing needle exposure.To prevent damage to the handles of the safety sleeve, the injector must be removed by pulling it backwards and must not be forcefully engaged.The instructions for use must be carefully followed when using phaseal devices in order to avoid any damage to the product that may result in the device not functioning as intended.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
INJECTOR LUER LOCK N35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21900970
Report Number3003152976-2025-00155
Device Sequence Number14468087
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036(11)231124(17)260430(10)2311005
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number515003
Device Lot Number2311005
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer06/09/2025
07/23/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/09/2025
07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown